Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 7, NWS Wichita, KS

March 2, 20084 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 2, 2008, 5:36 PM CST for 4 counties in Kansas. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2008, 5:36 PM CST (23:36 UTC)
Expired
Mar 2, 2008, 6:15 PM CST
In force
39 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Butler County, KS, Cowley County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 38 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 5:41 PM CSTTSTM WND GST 606 Nw Wellington, KSALSO REPORTED HALF-INCH SIZE HAIL.
Mar 2, 5:59 PM CSTTSTM WND GST 59Riverdale, KS
Mar 2, 5:59 PM CSTTSTM WND GST 602 W Udall, KS
Mar 2, 6:00 PM CSTTSTM WND DMG2 S Udall, KSROOF BLOWN OFF BARN.
Mar 2, 6:00 PM CSTTSTM WND DMG8 N Winfield, KSGRAIN BIN COLLAPSED.
Mar 2, 6:00 PM CSTTSTM WND DMGUdall, KSTOWN IS WITHOUT POWER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 1:57 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 485 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
485 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 022337
SVRICT
KSC015-035-173-191-030015-
/O.NEW.KICT.SV.W.0007.080302T2336Z-080303T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
536 PM CST SUN MAR 2 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 615 PM CST.

* AT 531 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CLEARWATER TO WELLINGTON TO 12
  MILES SOUTH OF PERTH...AND MOVING EAST AT 40 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BELLE PLAINE...CLEARWATER...DERBY...GEUDA SPRINGS...MAYFIELD...
  MULVANE...OXFORD...ROSE HILL...UDALL...WELLINGTON...WINFIELD...
  PERTH...RIVERDALE...ROCK...STROTHER FIELD AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THIS IS A DANGEROUS LINE OF STORMS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3762 9708 3734 9694 3712 9685 3706 9755
      3722 9755 3749 9762
TIME...MOT...LOC 2336Z 260DEG 36KT 3759 9742 3724 9740
          3702 9750

$$

LAWSON
1 follow-up statement
000 
WWUS53 KICT 022347
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
547 PM CST SUN MAR 2 2008

KSC015-035-173-191-030015-
/O.CON.KICT.SV.W.0007.000000T0000Z-080303T0015Z/
BUTLER KS-SEDGWICK KS-SUMNER KS-COWLEY KS-
547 PM CST SUN MAR 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
COWLEY...EASTERN SUMNER...SOUTHEASTERN SEDGWICK AND SOUTHWESTERN
BUTLER COUNTIES UNTIL 615 PM CST...

AT 542 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF DERBY TO
BELLE PLAINE TO 8 MILES SOUTHEAST OF PERTH...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR OXFORD BY 555 PM CST.
  NEAR UDALL BY 600 PM CST.
  NEAR WINFIELD BY 610 PM CST.

THE TOWNS OF ROCK AND STROTHER FIELD AIRPORT ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST SUNDAY
EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3762 9708 3734 9694 3712 9685 3706 9755
      3722 9755 3749 9762
TIME...MOT...LOC 2347Z 260DEG 36KT 3755 9730 3733 9725
          3709 9732

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:56 PM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Mar 2, 2:56 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
256 PM CST SUN MAR 2 2008

.DISCUSSION...
MAIN FORECAST CONCERNS ARE AGAIN RELATED TO THIS WEEKENDS STORM
SYSTEM...SEVERE WEATHER CHANCES...WINDS AND ACCUMULATING SNOWFALL
CHANCES.

TONIGHT:
THUNDERSTORMS BEGAN THIS MORNING IN SOUTHWESTERN KANSAS AND
NORTHWEST OKLAHOMA AND MOVED INTO THE FORECAST AREA BY EARLY
AFTERNOON. THE SURFACE COLD FRONT HAS MADE IT THROUGH HUTCHINSON AND
SALINA BY 19Z AND SHOULD BE NEAR (IF NOT THROUGH) CHANUTE AT 00Z.
MODELS HAVE BEGUN TO BACK OFF SOME ON QPF AMOUNTS...BUT SIGNIFICANT
RAINFALL (ONE TO TWO INCHES) STILL LOOKS REASONABLE ESPECIALLY
ACROSS SOUTHEAST KANSAS WHERE THE FLOOD WATCH IS IN EFFECT. SEVERE
THUNDERSTORMS (MAINLY LARGE HAIL AND STRONG WINDS) WILL BE POSSIBLE
GENERALLY ALONG THE COLD FRONT...ALTHOUGH JUST BEHIND THE FRONT
THERE COULD BE SOME LARGE HAIL AS WELL.

WINDS HAVE BEEN GUSTY BOTH AHEAD OF AND BEHIND THE FRONT...AND WITH
THE VERY TIGHT PRESSURE GRADIENT CONTINUING THIS EVENING AND WINDS
ALOFT BEING 50 TO 60 KNOTS...THE CURRENT WIND ADVISORY IN CENTRAL
KANSAS WILL CONTINUE AS IS. FURTHER SOUTH...WINDS SHOULD WEAKEN TO
BELOW ADVISORY CRITERIA THIS EVENING.

AS TEMPERATURES FALL BEHIND THE FRONT...THE RAIN WILL CHANGE OVER TO
SNOW IN CENTRAL KANSAS THIS EVENING AND THEN SOUTH CENTRAL KANSAS
OVERNIGHT. CENTRAL KANSAS COULD SEE 1 TO 2 INCHES OF SNOW WITH
BLOWING AND DRIFTING...AND SOME LOCALLY HIGHER AMOUNTS. THERE IS
SOME CONCERN THAT THE FASTER FRONTAL MOVEMENT WILL CAUSE LOWER
SNOWFALL TOTALS...AND THAT IS A POSSIBILITY. HOWEVER WOULD RATHER
LEAVE HEADLINES AS THEY ARE AND MAKE CHANGES WHEN NECESSARY. EVEN
IF TOTAL ACCUMULATIONS ARE LESS THAN 2 INCHES...THE STRONG WINDS
WILL CAUSE EVEN LIGHT AMOUNTS OF SNOW TO BLOW AROUND.

MONDAY-MONDAY NIGHT:
THE SNOW SHOULD END ACROSS CENTRAL KANSAS BY MONDAY MORNING...BUT
LIGHT SNOW COULD LINGER ACROSS SOUTHEAST KANSAS THROUGH THE DAY AND
EVEN INTO MONDAY NIGHT IN THE FAR SOUTHEAST COUNTIES. ANY SNOWFALL
ACCUMULATIONS IN SOUTHEAST KANSAS SHOULD BE LIGHT...GENERALLY LESS
THAN 1/2 INCH. AT THIS TIME IT STILL LOOKS LIKE THE HEAVY SNOWFALL
WILL REMAIN TO OUR SOUTHEAST.

STRONG SUBSIDENCE SHOULD ALLOW CLOUDS TO CLEAR ACROSS CENTRAL KANSAS
AND MUCH OF SOUTH CENTRAL KANSAS THROUGH THE DAY. THE LOCATIONS THAT
SEE SUNSHINE SHOULD WARM UP SOME...BUT ANY SNOW COVER WILL HOLD
TEMPERATURES DOWN.

TUESDAY-SATURDAY:
ANOTHER LOW WILL TRACK THROUGH THE MIDWEST ON WEDNESDAY...HOWEVER
THIS ONE WILL HAVE MUCH LESS MOISTURE TO WORK WITH. THERE WILL BE
CLOUDS...BUT PRECIPITATION CHANCES ARE STILL PRETTY LOW ACROSS
CENTRAL AND SOUTHEAST KANSAS. WHILE THE GENERAL PATTERN HAS BEEN
CONSISTENT IN THE GFS FOR WEDNESDAY...THE 12Z GFS IS TRENDING TOWARD
MORE MOISTURE AND IS NOW SHOWING SOME LIGHT PRECIPITATION WEDNESDAY
AFTERNOON. WE WILL LEAVE PRECIPITATION CHANCES OUT OF THE FORECAST
FOR NOW...BUT THIS WILL NEED TO BE MONITORED FURTHER.

TEMPERATURES WILL BE IN THE MID-40S FOR THE MIDDLE OF THE WEEK...BUT
COULD APPROACH 60 DEGREES NEXT WEEKEND.

SCHRECK

&&

.AVIATION...
FOR THE 18Z TAF SUITE...A STRONG COLD FRONT WILL CONTINUE TO DROP
SOUTH ACROSS THE AREA THIS AFTERNOON AND EVENING. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND JUST
BEHIND THE FRONT...SOME OF WHICH COULD BE STRONG TO LOCALLY
SEVERE. MVFR CIGS WILL PREVAIL ACROSS MOST OF THE AREA BY LATE
AFTERNOON AND THIS EVENING. THE PRECIP IS EXPECTED TO CHANGE TO
SNOW AS COLDER AIR MOVES IN BEHIND THE FRONT BY LATE EVENING AND
OVERNIGHT...WITH OCCASIONAL IFR CIGS POSSIBLE. STRONG NORTH WINDS
WILL ALSO DEVELOP BEHIND THE COLD FRONT THIS EVENING AND
OVERNIGHT. CONDITIONS IMPROVING TO VFR EXPECTED BY END OF VAILD
PERIOD.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    31  36  22  48 / 100  20   0   0
HUTCHINSON      30  38  21  49 / 100  10   0   0
NEWTON          31  36  21  47 / 100  20   0   0
ELDORADO        32  35  22  46 / 100  30  10   0
WINFIELD-KWLD   32  36  23  47 / 100  30  10   0
RUSSELL         25  40  18  52 / 100  10   0   0
GREAT BEND      26  40  18  53 / 100  10   0   0
SALINA          28  38  18  48 / 100  10   0   0
MCPHERSON       29  37  20  48 / 100  10   0   0
COFFEYVILLE     34  34  23  45 / 100  80  40   0
CHANUTE         33  34  22  44 / 100  80  30   0
IOLA            33  34  22  43 / 100  70  30   0
PARSONS-KPPF    34  34  22  44 / 100  80  30   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR KSZ052-053-069>072-
093>096-098>100.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR KSZ052-053-
068>072-083-092>096-098>100.

WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY
FOR KSZ052-053-068-069-082-083-091-092.

WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST
MONDAY FOR KSZ032-033-047>051-067.

WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR KSZ032-033-047>050.

&&
Hazardous weather outlook, Mar 2, 3:21 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
321 PM CST SUN MAR 2 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-032130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
321 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THE REGION
THROUGH THE EVENING HOURS. LARGE HAIL...STRONG WINDS UP TO 60
MPH...AND HEAVY RAINFALL WILL ALL BE POSSIBLE FROM THIS ACTIVITY
AS IT SPREADS SOUTHWARD INTO SOUTHERN KANSAS.

IN ADDITION...THE HEAVY RAINFALL COULD CAUSE SOME FLOODING PROBLEMS
OVER SOUTHERN KANSAS...PLEASE REFER TO LATEST FLOOD WATCH FOR
ADDITIONAL DETAILS.

VERY STRONG WINDS WILL ALSO AFFECT MUCH OF THE REGION FOR TODAY
AND TONIGHT...PLEASE REFER TO LATEST WIND ADVISORY FOR MORE
DETAILED INFORMATION.

COLD AIR WILL FILTER SOUTHWARD ACROSS CENTRAL AND SOUTH CENTRAL
KANSAS TONIGHT...CHANGING THE RAIN OVER TO SNOW LATE THIS EVENING
IN CENTRAL KANSAS...WITH RAIN CHANGING OVER TO SNOW AFTER MIDNIGHT
FOR SOUTH CENTRAL KANSAS. PLEASE SEE LATEST WINTER WEATHER
ADVISORY FOR DETAILS ON SNOW AMOUNTS AND LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

INTERMITTENT LIGHT SNOW WILL AFFECT SOUTHEAST KANSAS ON MONDAY
MORNING AND COULD INCREASE BY MONDAY NIGHT...AS A STORM SYSTEM
MIGRATES NORTHEAST FROM WEST TEXAS INTO OKLAHOMA. PLEASE STAY
TUNED FOR ADDITIONAL UPDATES OR CHANGES ON THE TRACK OF THIS
WINTER STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EARLY EVENING...SOUTH OF A HUTCHINSON TO MARION LINE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK

In the hours before

Local storm report, Mar 2, 4:51 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
451 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND GST     2 S ANTHONY             37.12N 98.03W
03/02/2008  E70 MPH          HARPER             KS   LAW ENFORCEMENT

&&

KED
Local storm report, Mar 2, 5:06 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
506 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     1 N FREEPORT            37.18N 97.85W
03/02/2008                   HARPER             KS   TRAINED SPOTTER

            LARGE TREE LIMBS DOWNED. WINDS ESTIMATED TO 70 MPH. ALSO
            HAD PEA SIZE HAIL.

&&

KED
Local storm report, Mar 2, 5:15 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     NON-TSTM WND DMG ARGONIA                 37.27N 97.76W
03/02/2008                   SUMNER             KS   BROADCAST MEDIA

            TREE LIMBS DOWNED.

&&

KED
Local storm report, Mar 2, 5:21 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND GST     ARGONIA                 37.27N 97.76W
03/02/2008  E70 MPH          SUMNER             KS   LAW ENFORCEMENT

&&

KED
Local storm report, Mar 2, 5:27 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
527 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND GST     MAYFIELD                37.26N 97.55W
03/02/2008  E60 MPH          SUMNER             KS   TRAINED SPOTTER

&&

KED
Local storm report, Mar 2, 5:28 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
528 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     PERTH                   37.17N 97.49W
03/02/2008  E70 MPH          SUMNER             KS   TRAINED SPOTTER

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:16 AM CSTFlood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 7 more20 hr
Mar 2, 3:29 AM CSTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more35 hr
Mar 2, 3:46 AM CSTWinter Weather AdvisoryICTBarton, Butler, Chase, Ellsworth, Harper, Harvey and 10 more20 hr
Mar 2, 4:16 PM CSTSevere Thunderstorm WarningICTHarper44 min
Mar 2, 4:56 PM CSTSevere Thunderstorm WarningICTHarper, Sumner49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.